# SDR 2001UALA01604

- Difficulty date: August 5, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 29,097 hours, 21,468 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 188 FRAME IS CRACKED IN BEND RADIUS ON RT SIDE AT WL 207, EXTENDING ABOVE AND BELOW WL 207.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
